# SDR DALA2025061604537

- Difficulty date: June 13, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N518DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0580
- Aircraft time: 13,118 hours, 1,203 cycles
- Engine: Rroyce RB211TRENT88
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Obstructed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, K, J
- Precautionary procedure: A

## Discrepancy

ATB,  FLIGHT RETURNED TO LAX DUE TO RIGHT ENGINE OIL QUANTITY DROPPING TO ZERO.  OIL CAP LANYARD FOUND IN BETWEEN O-RING AND MATING SURFACE, IMPEDING FULL CAP SEAL. INSTALLED NEW CAP, SEAL AND LANYARD ON #2 ENGINE OIL TANK.
